# SDR ABXA070159

- Difficulty date: April 26, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 51,444 hours, 54,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO INTERCOSTAL AT STA 351 TO 370 LONGERON 30.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30-1 AND 51-30-2.
